| Model Number |
PROPAQ MD |
| Medical Device Problem Codes |
No Display/Image (1183); Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device's display blanked out and displayed an unknown "ecg" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, power cycling, defib output testing 5j-200j, and ecg functional stress testing with tes ecg cables without duplicating the report.The device was recertified and returned to the customer.No accessories were returned for evaluation.Analysis of reports of this type has not identified an increase in trend.